# SDR CA000306005

- Difficulty date: March 1, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,111 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Part number: SAME
- Condition: Failed
- Location: Deice System
- Part time: 28,643 hours, 38,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GASKET FOUND BLOWN OUT FROM NR 2 POSITION AFT DE-ICE PRESSURE REGULATOR. NR 2 AFT DE-ICE REGULATOR REPLACED.
